Anyone gets headaches after messing up their meds? 2 weeks ago I stopped Risperdal on my own without tapering and took low dose Latuda. I had severe headaches all day, took 4 Tylenols daily for 3 days until I was back on Risperdal. Headaches frequency reduced but I still get daily headaches even after 2 weeks. I didn’t tell my psychiatrist because he’s already mad at me saying I keep asking for changing meds.
He said if I keep changing meds no med will ever work again on positive symptoms. Idk what to do with these headaches, I am taking Tylenols daily, they seem to be permanent. Did I damage my brain permanently?
I upped my Risperdal to 5mg by myself thinking it would stop the headaches but it just made me sleep all day even with strong coffee, I don’t want that. I always play with stuff until they break. I hate it, its like OCD.
He doesn’t want to change my meds because he says there is no meds for negative symptoms. He said no med will ever work if I keep changing meds and that I will have severe positive symptoms on top of severe negative and moderate cognitive symptoms. I don’t want to give up and believe him.
I stay in bed all day, only get up to eat…I don’t like this life…
When you raise AP dose remember it worsens your negative symptoms. Also another thing is tolerance buildup, if you remain in a higher dose you can’t go back to a lower dose even if wish as body get used to it. This is why your dr not upping the dose also when highest possible dose reached he forced to give stronger APs which have even more side effects. And that also no guarantee if it control positive symptoms so not mess up with meds keep taking dr prescribed one.